# SDR SWIA202055102

- Difficulty date: December 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,033 hours, 28,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 547418: CREATED FROM FORWARD DISCREPANCY.  PLEASE REFERENCE AML 547136.  UPON INSTALLATION OF THE LT STRAP FOUND CRACK ON THE TOP HOLE OF THE WINDOW/WINDSHIELD POST.  REMOVED AND REPLACED LT COCKPIT WINDSHIELD/WINDOW SIDE POST, IN REF TO SRM 51-42-21 AND BOMBARDIER DWG NR CC670-33055, REV F.  C/W TASK CARD 51-900-1002-SKY AND FORM M-337.
